# SDR ZZDA2010036

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE AREA FLOOR SUPPORT ANGLE, STA 157, LBL 6 TO RBL 6, CORROSION.  ACCOMPLISHED FLOOR SUPPORT ANGLE REPLACEMENT PER B717 SRM 51-41-02.
